Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1681 to 1740 of 1829

1681
The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, Hwanyup, ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

1682
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

1683
The triples of geometric permutations for families of disjoint translates

Asinowski A; Holmsen, Andreas Fresearcher; Katchalski M, DISCRETE MATHEMATICS, v.241, no.1-3, pp.23 - 32, 2001-10

1684
The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

1685
The V-cycle multigrid convergence of some finite difference scheme for the Helmholtz equation

Kwak, Do Youngresearcher; Lee Jun S., SIBERIAN JOURNAL OF NUMERICAL ANALYSIS, v.8, no.3, pp.207 - 218, 2005-05

1686
The Validity of Quasi-Steady-State Approximations in Discrete Stochastic Simulations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BIOPHYSICAL JOURNAL, v.107, no.3, pp.783 - 793, 2014-08

1687
The waiting time analysis of a discrete-time queue with arrivals as a discrete autoregressive process of order 1

Hwang, Gang Ukresearcher; Choi, BD; Kim, JK, JOURNAL OF APPLIED PROBABILITY, v.39, no.3, pp.619 - 629, 2002-09

1688
The zeros of certain weakly holomorphic Drinfeld modular forms

Choi, SoYoung; Im, Bo-Haeresearcher, MANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515, 2014-07

1689
Theoretical investigation of an exploratory approach for log-density in scale-space

Huh, Jib; Park, Cheolwooresearcher, STATISTICS & PROBABILITY LETTERS, v.107, pp.272 - 279, 2015-12

1690
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1691
Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

1692
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

1693
THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, Yoonjin, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

1694
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

1695
Three statistics on lattice paths

Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

1696
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

1697
Three-Dimensional Volume Reconstruction Using Two-Dimensional Parallel Slices

Kim, Junwoo; Lee, Chang-Ockresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.1, pp.1 - 27, 2019-01

1698
Threshold-Based Opportunistic Scheduling for Ergodic Rate Guarantees in Wireless Networks

Yoora Kim; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.8, no.1, pp.84 - 89, 2009-01

1699
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

1700
Tight contact structures of certain Seifert fibered 3-manifolds with e(0)=-1

Kim, Jin-Hongresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.221, pp.109 - 122, 2005-09

1701
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

1702
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

1703
Time-asymptotic interaction of flocking particles and an incompressible viscous fluid

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, NONLINEARITY, v.25, no.4, 2012-04

1704
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

1705
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

1706
Topological Euler numbers in a semi-stable degeneration of surfaces

Lee, Yongnamresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.79, pp.42 - 45, 2003-02

1707
TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

DOVERMANN, KH; KNOP, F; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188, 1991-07

1708
TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

1709
Topology of Geometric Joins

Barany, Imre; Holmsen, Andreasresearcher; Karasev, Roman, DISCRETE & COMPUTATIONAL GEOMETRY, v.53, no.2, pp.402 - 413, 2015-03

1710
Toric cohomological rigidity of simple convex polytopes

Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

1711
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

1712
Torus bundles over locally symmetric varieties associated to cocycles of discrete groups

Lee, MH; Suh, Dong Youpresearcher, MONATSHEFTE FUR MATHEMATIK, v.130, no.2, pp.127 - 141, 2000

1713
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

1714
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

1715
Tracking concept drift using a constrained penalized regression combiner

Wang, Li-Yu; Park, Cheolwooresearcher; Yeon, Kyupil; Choi, Hosik, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.108, pp.52 - 69, 2017-04

1716
TRACY-WIDOM DISTRIBUTION FOR THE LARGEST EIGENVALUE OF REAL SAMPLE COVARIANCE MATRICES WITH GENERAL POPULATION

Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.26, no.6, pp.3786 - 3839, 2016-12

1717
TRAFFIC MODELLING AND BANDWIDTH ALLOCATION ALGORITHM FOR VIDEO TELEPHONY SERVICE TRAFFIC

Kim, Bong Joo; Hwang, Gang Ukresearcher; Chung, Yeon Hwa, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.541 - 552, 2009-08

1718
Transaction Costs and Asset Valuation

Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

1719
Transcendental numbers as values of elliptic functions

DAEYEOUL KIM; JAKYUNG KOOresearcher, 대한수학회보, v.37, no.4, pp.675 - 683, 2000-11

1720
Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Kang, Chul-Min; Kang, Wan-Moresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445, 2013-06

1721
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

1722
Transonic Shocks in Multidimensional Divergent Nozzles

Bae, Myoungjeanresearcher; Feldman, Mikhail, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.201, no.3, pp.777 - 840, 2011-09

1723
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

1724
Triple points of immersed surfaces in three dimensional manifolds

Ko, Ki-Hyoungresearcher; Carter, J.S., TOPOLOGY AND ITS APPLICATIONS, v.32, no.2, pp.149 - 159, 1989-07

1725
Tropical influenza and weather variability among children in an urban low-income population in Bangladesh

Imai, Chisato; Brooks, W. Abdullah; Chung, Yeonseungresearcher; Goswami, Doli; Anjali, Bilkis Ara; Dewan, Ashraf; Kim, Ho; et al, GLOBAL HEALTH ACTION, v.7, 2014

1726
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

1727
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

1728
Tube volumes about geodesic balls

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.209 - 214, 1996-07

1729
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

1730
Two extensions of the Erdis-Szekeres problem

Holmsen, Andreas F.researcher; Mojarrad, Hossein Nassajian; Pach, Janos; Tardos, Gabor, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.22, no.12, pp.3981 - 3995, 2020-08

1731
Two phase transitions for the contact process on small worlds

Durrett, Rick; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.117, no.12, pp.1910 - 1927, 2007-12

1732
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

1733
Two trigonometric quadrature formulae for evaluating hypersingular integrals

Kim, P; Choi, UJinresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.56, no.3, pp.469 - 486, 2003-01

1734
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

1735
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

1736
Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

1737
TWO-PHASE SAMPLING EXPERIMENT FOR PROPENSITY SCORE ESTIMATION IN SELF-SELECTED SAMPLES

Chen, Sixia; Kim, Jae Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.8, no.3, pp.1492 - 1515, 2014-09

1738
Two-regular subgraphs of odd-uniform hypergraphs

Han, Jie; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191, 2018-01

1739
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

1740
Unavoidable vertex-minors in large prime graphs

Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0